# SDR CALA2013072990040

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,420 hours, 21,661 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS RT REFUEL VALVE WILL NOT OPEN NORMALLY.   TRANSFERRED FUEL IAW AMM.  VALVE OPENED AND FUEL TRANSFERRED INTO RT WING.  WHEN FUEL TRUCK BECAME AVAILABLE AND PRESSURE FUELING WAS PERFORMED, IT WAS NOTED THAT THE RT REFUEL VALVE WAS SURGING.  PRESSING THE OVERRIDE BUTTON CAUSED THE SOLENOID VALVE TO STOP SURGING.
